Czechoslovak Mathematical Journal, Vol. 70, No. 3, pp. 833-865, 2020
Weighted estimates for commutators of multilinear Hausdorff operators on variable exponent Morrey-Herz type spaces
Dao Van Duong, Kieu Huu Dung, Nguyen Minh Chuong
Received December 23, 2018. Published online February 28, 2020.
Abstract: We establish the boundedness for the commutators of multilinear Hausdorff operators on the product of some weighted Morrey-Herz type spaces with variable exponent with their symbols belonging to both Lipschitz space and central BMO space. By these, we generalize and strengthen some previously known results.
Affiliations: Dao Van Duong (corresponding author), School of Mathematics, Mientrung University of Civil Engineering, No. 24 Nguyen Du Street, Ward 7, Tuy Hoa City, Phu Yen Province, Vietnam, e-mail: email@example.com; Kieu Huu Dung, School of Mathematics, University of Transport and Communications, No. 3 Cau Giay Street, Lang Thuong ward, Dong Da District, Hanoi, Vietnam, e-mail: firstname.lastname@example.org; Nguyen Minh Chuong, Institute of Mathematics, Vietnamese Academy of Science and Technology, 18 Hoang Quoc Viet Road, Building A5, Cau Giay, Hanoi, Vietnam, e-mail: email@example.com